Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Parametrized $\diamondsuit$ principles


Authors: Justin Tatch Moore, Michael Hrusák and Mirna Dzamonja
Journal: Trans. Amer. Math. Soc. 356 (2004), 2281-2306
MSC (2000): Primary 03E17, 03E65
DOI: https://doi.org/10.1090/S0002-9947-03-03446-9
Published electronically: October 8, 2003
MathSciNet review: 2048518
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We will present a collection of guessing principles which have a similar relationship to $\diamondsuit$ as cardinal invariants of the continuum have to ${CH}$. The purpose is to provide a means for systematically analyzing $\diamondsuit$ and its consequences. It also provides for a unified approach for understanding the status of a number of consequences of ${CH}$ and $\diamondsuit$in models such as those of Laver, Miller, and Sacks.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 03E17, 03E65

Retrieve articles in all journals with MSC (2000): 03E17, 03E65


Additional Information

Justin Tatch Moore
Affiliation: Department of Mathematics, Boise State University, Boise, Idaho 83725
Email: justin@math.boisestate.edu

Michael Hrusák
Affiliation: Institute of Mathematics, University Nacional Autonoma de Mexico, Apartado Postal 27-3, 58089 Morelia, Mexico
Email: michael@matmor.unam.mx

Mirna Dzamonja
Affiliation: School of Mathematics, University of East Anglia, Norwich, England NR4 7TJ
Email: m.dzamonja@uea.ac.uk

DOI: https://doi.org/10.1090/S0002-9947-03-03446-9
Keywords: Diamond, weak diamond, cardinal invariant, guessing principle
Received by editor(s): September 12, 2002
Published electronically: October 8, 2003
Additional Notes: The first and third authors received support from EPSRC grant GR/M71121 for the research of this paper. The research of the second author was supported in part by the Netherlands Organization for Scientific Research (NWO) – Grant 613.007.039, and in part by the Grant Agency of the Czech Republic – Grant GAČR 201/00/1466.
Article copyright: © Copyright 2003 American Mathematical Society